Follow
Kanokwan Sawangsup
Kanokwan Sawangsup
Verified email at rmutl.ac.th
Title
Cited by
Cited by
Year
Fixed point theorems for orthogonal F-contraction mappings on O-complete metric spaces
K Sawangsup, W Sintunavarat, YJ Cho
Journal of Fixed Point Theory and Applications 22, 1-14, 2020
362020
Fixed point theorems for -contractions with applications to solution of nonlinear matrix equations
K Sawangsup, W Sintunavarat, AFRL de Hierro
Journal of Fixed Point Theory and Applications 19 (3), 1711-1725, 2017
282017
Fixed point results for orthogonal Z-contraction mappings in O-complete metric space
K Sawangsup, W Sintunavarat
Int. J. Appl. Phys. Math 10 (1), 33-40, 2020
202020
On modified Z -contractions and an iterative scheme for solving nonlinear matrix equations
K Sawangsup, W Sintunavarat
Journal of Fixed Point Theory and Applications 20 (2), 1-19, 2018
122018
Fixed point and multidimensional fixed point theorems with applications to nonlinear matrix equations in terms of weak altering distance functions
K Sawangsup, W Sintunavarat
Open Mathematics 15 (1), 111-125, 2017
112017
On solving nonlinear matrix equations in terms of b-simulation functions in b-metric spaces with numerical solutions
K Sawangsup, W Sintunavarat
Computational and Applied Mathematics 37 (5), 5829-5843, 2018
102018
New algorithm for finding the solution of nonlinear matrix equations based on the weak condition with relation-theoretic F-contractions
K Sawangsup, W Sintunavarat
Journal of Fixed Point Theory and Applications 23, 1-16, 2021
72021
Fixed point theorems for various contraction mappings in metric spaces endowed with binary relations and application to nonlinear matrix equations
K Sawangsup, W Sintunavarat
Thammasat University, 2015
12015
Further investigation into the contractive condition in -generalized metric spaces with the transitivity
K Sawangsup, W Sintunavarat
International Journal of Nonlinear Analysis and Applications, 2022
2022
Some common fixed point theorems for F-contraction mappings with applications to functional equations in the dynamic programming
K Sawangsup, W Sintunavarat
Bangmod Int. J. Math. & Comp. Sci. 7 (1&2), 126-135, 2021
2021
A numerical algorithm for approximation of the solutions of nonlinear matrix equations with the relation-theoretic contractions
K Sawangsup, W Sintunavarat
Mathematics in Engineering, Science and Aerospace (MESA) 11 (4), 2020
2020
Discussion on relation-theoretic for JS-quasi-contractions of uni/multi-dimensional mappings with the transitivity
K Sawangsup, W Sintunavarat
Proyecciones (Antofagasta) 39 (3), 559-580, 2020
2020
Kanokwan Sawangsup, Wutiphol Sintunavarat & Antonio Francisco
RL de Hierro
The system can't perform the operation now. Try again later.
Articles 1–13